MAUDE Adverse Event Report: NEUROLOGICA CORPORATION OMNITOM; COMPUTED TOMOGRAPHY X-RAY SYSTEM

NEUROLOGICA CORPORATION OMNITOM; COMPUTED TOMOGRAPHY X-RAY SYSTEM
Model Number NL5000
Medical Device Problem Code Electrical Shorting (2926)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event was reported to the fda ((b)(4)) by the user facility to the fda and the manufacturer is reporting this mdr with additional context.There was no injury associated with this issue.Upon root cause analysis by our service technician, the ct had a blown fuse on the pcd, requiring a service representative on the premises to replace it.System passed daily calibration, qa check, pulled the worklist and sent images to pacs.System was driving normally in storage closet.Customer acknowledged later that a lift was actually available at their premises to move the ct manually.Since the customer was not satisfied with the ct, neurologica decided to replace with another unit and the affected unit was returned to neurologica for replacement.
 
Event or Problem Description
The omnitom ct system was moved to nicu for an ordered ct.The scanner stopped moving and the screen said 'locked scanner'.The scan was not able to be performed and the machine was blocking the patient room entrance.The ct scanner was moved out of the way as it was blocking the patient's doorway.After knowing that the scan was not going to be completed, the patient was returned to the normal bed positioning.Customer reported difficulty communicating with mfg.Customer service at the time and unsuccessful troubleshooting.No user or patient injury reported.

Brand Name
OMNITOM
Common Device Name
COMPUTED TOMOGRAPHY X-RAY SYSTEM
Manufacturer (Section D)
NEUROLOGICA CORPORATION
14 electronics avenue
danvers MA 01923
MDR Report Key8828078
Report Number3004938766-2019-00004
Device Sequence Number2510594
Product Code JAK
UDI-Device Identifier10815411020335
UDI-Public011081541102033511190130
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K171183
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Risk Manager
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNL5000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2019
Initial Report FDA Received Date07/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age43 YR